# SDR CALA2025111411210

- Difficulty date: November 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 553713122054
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOUND SECONDARY FINDING NR 2 HINGE ARM LOWER SANDWHICH FITTING CRACKED.  REMOVED AND REPLACED NR 2 HINGE ARM FITTING IAW SRM 55-36-42-300-003 NO FURTHER ACTION REQUIRED.
